Nihonkai Mathematical Journal

Transveral Conformal Fields of Foliations

Jeong Hyeong PARK and Shinsuke YOROZU

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 1 (1993), 73-85.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779945

Mathematical Reviews number (MathSciNet)
MR1232125

Zentralblatt MATH identifier
0957.53504

Citation

PARK, Jeong Hyeong; YOROZU, Shinsuke. Transveral Conformal Fields of Foliations. Nihonkai Math. J. 4 (1993), no. 1, 73--85. https://projecteuclid.org/euclid.nihmj/1273779945


Export citation